# SDR COMA0760555

- Difficulty date: September 3, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 17,341 hours, 14,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5088 - FORWARD FLOOR EMERGENCY FLOOR STRIP NOT ILLUMINATING.  REMOVED AND REPLACED FLEX LAMP ASSEMBLY.
